Wellposedness of a nonlinear peridynamic model

Giuseppe Maria Coclite, Serena Dipierro, Francesco Maddalena, Enrico Valdinoci

Research output: Contribution to journalArticle

2 Citations (Scopus)

Abstract

We consider an evolution equation inspired by a model in peridynamics, with a singular pairwise interaction force term, and we give global in time existence, uniqueness and stability results for the Cauchy problem.

Original languageEnglish
Pages (from-to)1-21
Number of pages21
JournalNonlinearity
Volume32
Issue number1
DOIs
Publication statusPublished - Jan 2019

Cite this